# SDR K5S2002F00000

- Difficulty date: November 7, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N956PC
- Make and model: Pilats PC1245
- Aircraft serial: 323
- Engine: Pwa PT6A60A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Windshield
- Part time: 671 hours
- Component: Windshield
- Component part number: 9598110108
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED FIRE ON UPPER RT SIDE OF COPILOTS WINDOW.  RT WINDSHIELD DEICING CIRCUIT BREAKER WAS PULLED.  AFTER INVESTIGATION FOUND TWO WIRES (WIRE L AND K).  WIRE L SPLICE AN AWG 10-12 SPLICE WAS SEVERELY BURNED.  THE AIRCRAFT IS POST SERVICE BULLETIN FOR HEAVY-DUTY WIRES AT THE WINDOW.  SUSPECT THE POWER WIRE WAS PREVIOUSLY DAMAGED AT THE SPLICE.  CAUSING THE SPLICE TO GET HOT AND MELT INTO THE GROUND WIRE.  EVENTUALLY THE POWER WIRE SEPARATED AND WENT TO GROUND.
